MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-DF10-F15
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation ablation procedure, a displaced electrode on the catheter was noted.When the catheter was inserted into the sheath using the insertion tool, only about half of the ring was inserted and then it could not be inserted further.When the catheter was removed, it was noted that one of the ring electrodes was slightly slanted.The catheter was replaced to a non-abbott catheter and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One 15mm loop, bi-directional, curve d-f, sensor enabled, advisor fl circular mapping catheter was received for evaluation.The device was returned without the straightener.Electrode 7 was displaced.The catheter was inserted and withdrawn from a stock sheath using a stock straightener with no resistance or anomalies noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the displaced electrode is consistent with damage during use.

Brand Name
ADVISOR FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key12347342
Report Number3008452825-2021-00428
Device Sequence Number5190430
Product Code DRF
UDI-Device Identifier05415067025975
UDI-Public05415067025975
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberD-AVSE-DF10-F15
Device Catalogue NumberD-AVSE-DF10-F15
Device Lot Number7835403
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer09/22/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1